MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 8 months post implant of the subject stent in the internal carotid artery, the physician is concerned about the non flow limiting hyperplasia in the vessel.There are no neurological deficit in the patient.No other information is available.
 
Additional Manufacturer Narrative
The device is implanted in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the implantation date for the subject stent was approximately 8 months prior to complaint submission date.The lot # of subject surpass evolve is unknown.The subject stent surpass evolve was successfully implanted in the ica.The changes observed in the size or shape of the aneurysm during follow-up was that the aneurysm was still filling.The physician is not satisfied with the performance of the subject stent surpass evolve device at follow-up.The patient¿s anatomy was average tortuous.The patient¿s current condition has no neurological deficit and there were no neurological deficits related to the reported event.There was no reported mechanical injury to artery at the location of the hyperplasia.There were no difficulties encountered during procedure that could have contributed to the reported event.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.H3 other text: the device is implanted in the patient.

Brand Name
SURPASS EVOLVE 4.0MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14498619
Report Number3008881809-2022-00245
Device Sequence Number17537537
Product Code OUT
UDI-Device Identifier07613327375206
UDI-Public07613327375206
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFDS40020
Device Catalogue NumberFDS40020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown